Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having headache and severe pain in eyes. How to get relief?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Tue, 8 Jan 2013 in Headache and Migraines
Question: Hi
I am 37 year old and from past few weeks have severe pain in both eyes when I go to office and head ache at the centre. When I am at home, the pain seems to be less. I got my eye sight checked and it is fine. Please advise.
doctor
Answered by Dr. Das Arindam 23 minutes later
Hello,
Thank you for posting a query.

Firstly, the symptoms you described, indicates possibility of tension headache. It occurs, due to stress and strain in your office job.it is very common to us. It mainly aggravates on Monday. It can also occurs due to sleep deprivation, long gap between two meal.

You have to do the followings
1.     Do some aerobics daily to reduce the tension, stress and strain related with your work.
2.     Take balanced nutritious diet. Keep biscuit like light food. Take it every 2 hours.
3.     Take micro breaks of 5 minutes from the job every one hour. Make it a habit.
4.     If you have sleep deprivation, consult with your general physician for prescribing a good sedative agent.
5.     Take simple paracetamol 650 mg when you are having headache.
6.     Take one pantoprazole group of drug daily in empty stomach.
7.     You have to take amitriptyline group of drug for chronic headache. For this, you have to consult with your general physician or neurologist.

Lastly, you can consult with a neurologist for a thorough clinical examination, for ordering any investigations required and for further management accordingly.

Hope this information suffices. Let me know, if you have any more question.

Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Pantoprazole

doctor1 MD

I am checking on the medication Pantoprazole. I was having symtoms of acid reflux, my Doctor put me on the Pantoprazole , 20mg, one daily, before breakfast. I found out I had pancreatitis and am to have my Gall bladder to Prevent further damage to my pancreas. Should I continue the Pantoprazole?

doctor1 MD

since october ive had acid reflux and been to the doctor and diagnosed with gastritius for the last four months ive been taking pepcid and protinix now im taking protonix twice a day for ten days its been helping till on morning i had and episode of nausea and acid feeling, some stomach pain ,like stomach flu then the next day some ,seems like it comes and goes never can quite get over it completly guess next step is scopes, more blood work and xrays

doctor1 MD

yes, i am taking an 81mg dose of asprin daily. i take a coated asprin. my rhemuatalogist suggested i take protonix to releive stomach acid. i dont have any problems with my stomach or esophagus. i dont think i need this medicatin. what are your thoughts.

doctor1 MD

I recently had a baby 6 mos ago. Since then my stomach has been acting up-which I am seeing a gastrologist. I have been diagnosed with gastritis and am taking protonix in am and zantax 300 at night. (2 years ago had same stomach issue was scoped and took protonix for couple months and stomach issues went away until after pregnancy). This week I went in for a thorough check up and physical. My doc took blood tests-everything came back awesome except my vit B12 levels, which were at 183. With the hoiday weekend upon us everyone is gone now to ask questions. My doc told me to come in for B12 shot and then to do it once a month for 3 mos. They will then recheck to see course of action. Could my gastritis be the cause for the deficiency? and should I do the shots or take supplements. What course of action should I take. I would think if it is my stomach causing the issue supplementation wouldn t work if there is absorption problem. Stomach issues also run in my family and my aunt passed away from stomach cancer young. Is there another test I should be doing?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...